In 2015 Tennessee had the 10th highest overdose mortality rate in the nation. Naloxone can reverse a potentially fatal overdose by allowing the person to breathe normally after the opioid medication has slowed their breathing to a dangerous rate.
Having access to Naloxone, and having the proper training to use it, could save a life.
How can I do that?
- Visit the Department of Mental Health and Substance Abuse Services website to learn more about Naloxone and opioid education.
- View the Regional Overdose Prevention Specialist (ROPS) Map to find contact information for your region.
- Contact the specialist in your region to schedule an opioid education and naloxone training.
For general information, self-assessment, Good Samaritian law information, and additional resources visit the TN Depatment of Health website listed below.
Need Help? Need A Referral To Treatment? Call the TN Redline: